Controllability of semilinear stochastic integrqdifferential systems

K. Balachandran, S. Karthikeyan, J. H. Kim

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)

Abstract

In this paper we study the approximate and complete controllability of stochastic integrodifferential system in finite dimensional spaces. Sufficient conditions are established for each of these types of controllability. The results are obtained by using the Picard iteration technique.

Original languageEnglish
Pages (from-to)31-44
Number of pages14
JournalKybernetika
Volume43
Issue number1
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Information Systems
  • Artificial Intelligence
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Controllability of semilinear stochastic integrqdifferential systems'. Together they form a unique fingerprint.

Cite this